Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 228, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Oct 2, 2014, 2:10 AM CDT for 4 counties in Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 2:10 AM CDT (07:10 UTC)
- Expired
- Oct 2, 2014, 2:37 AM CDT
- In force
- 27 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lincoln County, MO, Montgomery County, MO, Saint Charles County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.2 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1772 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
806 WUUS53 KLSX 020710 SVRLSX MOC113-139-183-219-020800- /O.NEW.KLSX.SV.W.0228.141002T0710Z-141002T0800Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 210 AM CDT THU OCT 2 2014 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI... MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI... NORTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI... NORTHERN WARREN COUNTY IN EAST CENTRAL MISSOURI... * UNTIL 300 AM CDT * AT 208 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM HAWK POINT TO JONESBURG...AND MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... WARRENTON...WRIGHT CITY...WENTZVILLE...HAWK POINT...TRUESDALE... MOSCOW MILLS...NEW MELLE...FORISTELL AND FLINT HILL. THIS WARNING ALSO INCLUDES... INTERSTATE 70 IN MISSOURI FROM EXIT 179 TO EXIT 212. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE. && LAT...LON 3892 9071 3866 9089 3883 9151 3904 9137 TIME...MOT...LOC 0710Z 285DEG 30KT 3899 9119 3880 9132 HAIL...<.75IN WIND...60MPH $$ CVKING
2 follow-up statements
590 WWUS53 KLSX 020726 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 226 AM CDT THU OCT 2 2014 MOC139-020736- /O.CAN.KLSX.SV.W.0228.000000T0000Z-141002T0800Z/ MONTGOMERY MO- 226 AM CDT THU OCT 2 2014 ...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE WARNED AREA. LAT...LON 3872 9085 3885 9125 3901 9118 3892 9071 TIME...MOT...LOC 0726Z 285DEG 30KT 3896 9104 3882 9111 $$ MOC113-183-219-020800- /O.CON.KLSX.SV.W.0228.000000T0000Z-141002T0800Z/ LINCOLN MO-ST. CHARLES MO-WARREN MO- 226 AM CDT THU OCT 2 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN WARREN...NORTHWESTERN ST. CHARLES AND SOUTHERN LINCOLN COUNTIES UNTIL 300 AM CDT... AT 223 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM HAWK POINT TO WARRENTON...AND MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... WRIGHT CITY...WENTZVILLE...MOSCOW MILLS...FORISTELL AND FLINT HILL. THIS WARNING ALSO INCLUDES... INTERSTATE 70 IN MISSOURI FROM EXIT 193 TO EXIT 212. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE. && LAT...LON 3872 9085 3885 9125 3901 9118 3892 9071 TIME...MOT...LOC 0726Z 285DEG 30KT 3896 9104 3882 9111 HAIL...<.75IN WIND...60MPH $$ CVKING
707 WWUS53 KLSX 020737 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 237 AM CDT THU OCT 2 2014 MOC113-183-219-020747- /O.CAN.KLSX.SV.W.0228.000000T0000Z-141002T0800Z/ LINCOLN MO-ST. CHARLES MO-WARREN MO- 237 AM CDT THU OCT 2 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN... NORTHWESTERN ST. CHARLES AND SOUTHERN LINCOLN COUNTIES IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3872 9085 3885 9125 3901 9118 3892 9071 TIME...MOT...LOC 0737Z 285DEG 30KT 3894 9093 3880 9100 $$ CVKING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 12:46 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Oct 2, 12:46 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1246 AM CDT Thu Oct 2 2014
.UPDATE:
Issued at 1243 AM CDT Thu Oct 2 2014
Have expanded the Flash Flood Watch to include the remainder of
northeast Missouri and west central Illinois (northwest of St.
Louis Metro). Locations have received heavy rainfall tonight and
expectation is that another few inches of rain overnight and later
today could push some local streams, creeks, rivers out of their
banks. Will also be watching developing line of convection across
central Missouri for any potential of severe wind gusts or hail
over the next few hours as it moves east.
Issued at 853 PM CDT Wed Oct 1 2014
Forecast looks to be generally on track and I don't foresee any
major changes for the rest of the evening. Instability is waning,
but obviously there's enough to keep some rather strong storms
going. Will most likely let WW511 expire naturally at 1000 PM. The
challenge after 1000 PM will be trying to figure out exactly where
the heaviest rain will fall for the rest of the night. It still
looks like the best threat for heavy rain and training will be
over parts of our central Missouri counties. RAP is persistently
showing moderate to strong moisture convergence at 850mb. Storms
this evening have been efficient rain producers, and I expect this
will not change. No change to flash flood watch at this time, and
will probably only tweak PoPs to match current radar trends.
Carney
&&
.SHORT TERM: (Through Thursday Night)
Issued at 340 PM CDT Wed Oct 1 2014
Lots to keep track of in the next 24 to 36 hours. First: severe
thunderstorms have developed along the outflow boundary in central
Missouri left over from storms earlier today. Modest instability
between 1000-1500 J/Kg combined with around 40 kts bulk shear have
produced a supercell which is riding the boundary. A few more
cells are developing ahead of the big storm and may continue to
strengthen. Expect the severe threat to continue into the early to
mid evening hours...generally along and south of I-70. Should see
storms weaken within a few hours of sunset, but then the low level
jet strengthens in southwest flow ahead of the broad trof over the
Rockies and developing low level circulation over the Plains. This
will bring the second area of concern into play: heavy rain.
Thunderstorms this morning and now this current round of severe
convection will saturate the ground and increase the potential for
flash flooding. Aforementioned 30-40kt low level jet is bringing
plenty of Gulf moisture up into the area. Forecast soundings show
a warm cloud depth of nearly 12,000 FT and BUFKIT is indicating
that individual convective elements may move very slowly and train
over the same locations. Current QPF from WPC shows rainfall in
excess of 3 inches over the next 24 hours with locally higher
amounts in addition to what's already fallen. Therefore have gone
ahead and pushed a flash flood watch for parts of central,
northeast, and east central Missouri. Watch may need to be
extended further east or northeast tonight as the situation
develops.
Attention turns to tomorrow when the upper level trof moves into the
Great Plains and the associated surface system moves from northern
Oklahoma into eastern Iowa through the day. Our CWFA will be
squarely in the warm sector through the day, and even if there are
no breaks in the clouds temperatures should be at least between 80
and 85...if not a tad bit warmer. With warm, humid airmass in
place, NAM is forecasting SBCAPE values in excess of 2500 J/Kg in
some parts of the CWFA. With 30-40kts of deep layer shear, and the
approaching shortwave becoming negatively tilted , this looks like a
good setup for severe weather during the afternoon and evening
hours. The shear vector looks like it will be parallel to the front
so the most likely convective mode will be a squall line with bows
and LEWPS possible. The front will sweep through the area overnight
Thursday night and we should be into cold advection by 12Z Friday
morning.
Carney
.LONG TERM: (Thursday through Next Wednesday)
Issued at 403 PM CDT Wed Oct 1 2014
Fall returns with a vengeance Friday and Saturday. Temperatures
will drop 25 to 30 degrees behind the front Friday and Saturday. It
will also be pretty breezy behind the front on Friday. Forecast
soundings show some pretty good mixing which is likely to produce
wind gusts in excess of 30 mph. Guidance is hinting at lows in the
30s across most of the area on Saturday morning, and this looks
reasonable given the strength of the cold advection. This could
easily be the coolest night of the season so far.
Temperatures slowly moderate Sunday through next Wednesday. The
highly amplified upper level pattern featuring a strong vortex just
north of the Great Lakes region and a longwave trof over the eastern
1/2 of the CONUS will slowly become more zonal through midweek. By
Wednesday the flow aloft should be nearly zonal and low level warm
advection will bring temperatures back to near or above normal.
Carney
&&
.AVIATION: (For the 06z TAFs through 06z Thursday Night)
Issued at 1142 PM CDT Wed Oct 1 2014
Ongoing showers and thunderstorms have continued to lift a bit
further northward, so only have vcts mention for taf sites along
I-70 corridor through 12z Thursday. For KUIN, showers to persist
with some thunderstorms through the early morning hours. Will see
a break in the activity during the mid morning hours before more
significant activity fires up ahead of cold front during the
afternoon and evening hours. Winds to persist from the southeast
then veer to the south by mid morning. As cold front approaches,
winds to begin veering to the southwest between 23z Thursday and
03z Friday. Frontal passage will be beyond the forecast period.
Specifics for KSTL:
Ongoing showers and thunderstorms have continued to lift a bit
further northward, so only have vcts mention for metro area through
12z Thursday. Will see a break in the activity during the mid
morning hours before more significant activity fires up ahead of
cold front after 21z Thursday. Winds to persist from the southeast
then veer to the south 12z Thursday. As cold front approaches,
winds to begin veering to the southwest between 23z Thursday and
03z Friday. Frontal passage will be around 09z Friday with
precipitation tapering off.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through this evening FOR Audrain MO-Boone MO-
Callaway MO-Cole MO-Gasconade MO-Knox MO-Lewis MO-Lincoln
MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-
Pike MO-Ralls MO-Shelby MO-Warren MO.
IL...FLASH FLOOD WATCH through this evening FOR Adams IL-Brown IL-
Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Montgomery IL-
Pike IL.
&&
WFO LSXHazardous weather outlook, Oct 2, 12:50 AM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1250 AM CDT THU OCT 2 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1250 AM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...REST OF TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT ACROSS PORTIONS OF CENTRAL MISSOURI. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE OVERNIGHT ACROSS PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. A FLASH FLOOD WATCH IS IN EFFECT...PLEAS REFER TO THE WATCH PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL CONTINUE ON THURSDAY. SOME OF THE STORMS ON THURSDAY AFTERNOON AND EVENING COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Oct 1, 8:16 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HEAVY RAIN 1 W ASHLAND 38.77N 92.28W
10/01/2014 E1.60 INCH BOONE MO TRAINED SPOTTER
RAIN TOTAL BETWEEN 1.5 AND 1.74 INCHES OVER 30 MINUTES.
CONSIDERABLE LIGHTNING NEAR SPOTTERS HOME.
&&
FUCHSSpecial weather statement, Oct 1, 8:53 PM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 853 PM CDT WED OCT 1 2014 MOZ051-060-020230- MONTGOMERY MO-WARREN MO- 853 PM CDT WED OCT 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARREN AND MONTGOMERY COUNTIES UNTIL 930 PM CDT... AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BIG SPRING...OR 8 MILES NORTHWEST OF HERMANN...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WARRENTON... BIG SPRING... TRUESDALE... THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI FROM EXIT 188 TO EXIT 193. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BYRD
Special weather statement, Oct 2, 1:19 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 119 AM CDT THU OCT 2 2014 MOZ035-036-042-050-051-020700- AUDRAIN MO-CALLAWAY MO-MONTGOMERY MO-PIKE MO-RALLS MO- 119 AM CDT THU OCT 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUDRAIN AND NORTHERN CALLAWAY COUNTIES IN CENTRAL MISSOURI...AND MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHERN RALLS AND WESTERN PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 200 AM CDT... AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTER TO MEXICO TO 7 MILES NORTHWEST OF FULTON...AND MOVING EAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... FULTON... VANDALIA... WELLSVILLE... MONTGOMERY CITY... AUXVASSE... CENTER... LADDONIA... FARBER... MARTINSBURG... SPENCERBURG... THIS STORM WILL AFFECT GRAHAM CAVE STATE PARK. THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI FROM EXIT 144 TO EXIT 179. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Local storm report, Oct 2, 1:22 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
122 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM TSTM WND GST 2 E VANDIVER 39.16N 91.82W
10/02/2014 M43 MPH AUDRAIN MO AWOS
&&
CVKINGLocal storm report, Oct 2, 1:23 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
123 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM TSTM WND GST 2 E VANDIVER 39.16N 91.82W
10/02/2014 M51 MPH AUDRAIN MO AWOS
&&
CVKINGLocal storm report, Oct 2, 1:25 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
125 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM TSTM WND GST 2 E VANDIVER 39.16N 91.82W
10/02/2014 M51 MPH AUDRAIN MO AWOS
&&
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:11 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 49 min |
| Oct 1, 7:57 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 48 min |
| Oct 1, 9:42 PM CDT | River Flood Warning | LSX | Marion | 47 hr |
| Oct 2, 1:42 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Ralls | 48 min |
| Oct 2, 2:14 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 26 min |
| Oct 2, 3:01 AM CDT | Areal Flood Advisory | LSX | Lincoln | 6 hr |
| Oct 2, 6:32 AM CDT | River Flood Warning | LSX | Lincoln | 66 hr |
| Oct 2, 7:11 AM CDT | Areal Flood Advisory | LSX | Boone, Moniteau | 3 hr |
| Oct 2, 8:47 AM CDT | Areal Flood Advisory | LSX | Lincoln | 6 hr |
| Oct 2, 9:13 AM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| Oct 2, 9:43 AM CDT | Areal Flood Advisory | LSX | Boone, Moniteau | 6 hr |
| Oct 2, 10:07 AM CDT | River Flood Warning | LSX | Saint Charles | 53 hr |
| Oct 2, 10:17 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Oct 2, 11:09 AM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
| Oct 2, 2:24 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 51 min |
| Oct 2, 2:39 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin | 51 min |
| Oct 2, 3:14 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Washington | 31 min |
| Oct 2, 3:22 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis | 38 min |
| Oct 2, 3:58 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 32 min |
| Oct 2, 4:56 PM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.